# SDR DALA1122113309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-2462 FR73 CORRODED SEAT TRACK CORROSION AT  -Y2462, FR73.  REMOVED AS PER SRM 51-74-00 FR73, ORIGINAL THK:0.071", MATERIAL REMOVED: 0.048" (L=2" W=1") FOUND EXCEED LIMITS AS PER SRM 53-00-15 FIG 102.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
